# SDR IPXA2022111588128

- Difficulty date: November 10, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N355UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37863
- Aircraft time: 23,375 hours, 8,576 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587687
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C5, DAMAGE ON MAIN DECK CARGO FLOOR PANEL BETWEEN STA 972 AND STA 1114.8, AND BETWEEN LBL 11.0 AND RBL 11.0FABRICATE REPLACEMENT FLOOR PANEL PER UPS EO NO.:B767-5320-9693-I
